MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Codes Device Displays Incorrect Message (2591); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Weakness (2145)
Date of Event 11/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Complaint resolved by training during the time of the call.Product is working as designed.Most likely underlying root cause: mlc-21 - improper technique of obtaining or applying blood sample.(b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for meter not going to test mode accompanied by symptoms.(b)(6), son, is calling on behalf of the customer.The customer is concerned with symptoms and meter not going to test mode.The expected fasting blood glucose test result range is undisclosed.Customer is feeling weak and think it is because of his diabetes.Customer was in the hospital because his blood glucose levels were too high.Customer has not been testing and went to the hospital because of high blood results.Customer results in the hospital was 600mg/dl.(b)(6) (son) was given this meter for him to start monitor his blood sugar (he was also given insulin).Customer got out of the hospital on (b)(6) 2017.Customer just got this meter and needs to use it to test.Customer is feeling weak.The product storage location is undisclosed.During the call on (b)(6) 2017, a blood test was performed by the customer and produced test results of 213mg/dl using true metrix meter.Customer was performing the blood glucose test wrong by putting the blood sample on top of the test strip.Complaint resolved by trainning at the time of the call.The test strip lot manufacturer's expiration date is 01/31/2019 and open vial date is (b)(6) 2017.The meter memory was not reviewed for previous test result history.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7070961
Report Number1000113657-2017-02008
Device Sequence Number1119661
Product Code NBW
UDI-Device Identifier00010939722447
UDI-Public(01)00010939722447
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2579
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2017
Initial Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1